# SDR SWAA2019051632694

- Difficulty date: May 2, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMPARTMENT FLOOR INTERCOSTAL CORRODED AT FASTENER HOLES BETWEEN BS. 294 TO BS. 312, LBL 11.  R&R INTERCOSTAL IAW DWG & SRM.
